# SDR MWEA97683

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND UNACCEPTABLE PREVIOUS REPAIR ON FUSELAGE FRAME DOUBLER AT STA 917 FROM LONG 27L TO 29R.  MAINTENANCE REPAIRED IAW SRM 53-03 FIG 2A.
